On resolvent of the Levy process with matrix-exponential distribution of jumps
Abstract
We consider the representations of resolvent for a Levy process whose jumps have a matrix-exponential distribution.Downloads
Published
25.12.2016
Issue
Section
Research articles
How to Cite
Karnaukh, E. V. “On Resolvent of the Levy Process With Matrix-Exponential Distribution of Jumps”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 12, Dec. 2016, pp. 1629-40, https://umj.imath.kiev.ua/index.php/umj/article/view/1949.